I am 38 years old, male. I had two surgeries at the back (thoracic and lumbar) because of spine TB 13 years ago. Now I am having burning sensation in my groin area and on my waist, mostly right side. This used to come and go for the last few months. Last year I had similar sensation for a few days but it did not stay long that time. From the last 2 to 3 weeks, it is more frequent. Also, last week I had serious pain in my both thighs and buttocks. Then I went to emergency and they gave me Gabapentin and Naproxen. Please have a look at my MRI images that was done yesterday and let me know what is causing it. Also, if you find anything else please let me know.
Welcome to icliniq.com.
MRI lumbar spine (attachment removed to protect patient identity).
There is mild straightening of the lumbar vertebrae and might suggest lumbar muscle spasm. There are small osteophytes in L2 vertebra posteriorly and L3 vertebra anteriorly. Vertebral bodies show otherwise normal marrow signal changes. No evidence of modic endplate degenerative changes. The vivisualized cord is normal in calibre and signal intensity. Conus is normal in size and signal intensity. No extradural or intradural or intramedullary mass lesion. No pre or para vertebral soft tissue mass lesion seen. Spinal canal measurements are within normal limits. Visualized sacro-iliac joints are normal.
There is disc desiccation in L5-S1 disc level. There is minimal left neural foraminal compromise in L2-L3 disc level. There is mild bilateral neural foraminal compromise in L4-L5 disc level. There is mild left neural foraminal compromise in L5-S1 disc level.
The CT abdomen and pelvis scan does not show any significant findings. You can have the discomfort due to mild neural foraminal compromise at L4-L5 level which is on both sides.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
A lumbar brace can help too, coupled with physiotherapy ... Read fullCan lower abdominal pain occur after unprotected sex?
I consulted the previous doctor again over phone and she advised me a dose of Doxycycline for 14 days and Azithromycin for six days ... The foreskin was a little tight after I stopped the Doxycycline... Read fullWould excess of Amphetamine cause burning sensation of penis?
.. and do not worry. I think there is no relation about your past habit of Amphetamines and present burning in urethra. The burning pain of the urethra may be due to subclinical infection, which is not detected in urine test that you had. Did you ha... Read full
Ask your health query to a doctor online?Ask a Radiologist Now